Universidad Complutense de Madrid
E-Prints Complutense

The Aron-Berner extension, Goldstine's theorem and P-continuity

Impacto

Downloads

Downloads per month over past year

García González, Ricardo and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (2011) The Aron-Berner extension, Goldstine's theorem and P-continuity. Mathematische Nachrichten, 284 (5-6). pp. 694-702. ISSN 0025-584X

[img] PDF
Restringido a Repository staff only

115kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.200810120/pdf


URLURL Type
http://www.wiley.comPublisher


Abstract

In this paper we show that the Aron-Berner type extension of polynomials preserves the P-continuity property. To this end we introduce a new version of Goldstine's Theorem for locally complemented subspaces.


Item Type:Article
Uncontrolled Keywords:Aron-Berner extension, P-continuity, polynomials, Banach spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16211
Deposited On:10 Sep 2012 11:28
Last Modified:22 Aug 2018 10:49

Origin of downloads

Repository Staff Only: item control page